# SDR DXTA2023010377600

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N309QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500152
- Aircraft time: 7,980 hours, 6,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: MAIN DOOR EMERGENCY EXIT SIGN HAS ONE BULB INOP. ALSO, THE FORWARD ATTACH POINT IS LOOSE. THE SIGN STILL WORKS AND IS READABLE.   REMOVED AND REPLACED NEW MAIN ENTRY DOOR EMERGENCY EXIT SIGN. OPS CHECK NORMAL. WORK PERFORMED IAW PHENOM AMM 33-52-15.
